# SDR GLBA200812224

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- Aircraft time: 31,978 hours, 40,482 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL/SMOKE/FUMES/SPARKS - PILOTS REPORTED THAT DURING PRE-FLIGHT CHECKS THEY NOTICED SPARKS BETWEEN THE GEAR HANDLE AND THE DOWN LOCK ARM. MX REMOVED AND REPLACED THE GEAR HANDLE ASSY PN 101-384137-7. PERFORMED GEAR SWINGS AND OPS CHECKS WERE GOOD IAW MM 32-60.
